International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 3, Pages 457-464
On the solution of Nevanlinna Pick problem with selfadjoint extensions of symmetric linear relations in Hilbert space
Department of Mathematics, Faculty of Engineering, Zagazig University, Shoubra, 108 Shoubra Street, Cairo, Egypt
Received 19 June 1995; Revised 1 December 1995
Copyright © 1997 A. A. El-Sabbagh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The representation of Nevanlinna Pick Problem is well known, see ,  and .
The aim of this paper is to find the necessary and sufficient condition for the solution of Nevanlinna
Pick Problem and to show that there is a one-to-one correspondence between the solutions of the
Nevanlinna Pick Problem and the minimal selfadjoint extensions of symmetric linear relation in
Hilbert space. Finally, we define the resolvent matrix which gives the solutions of the Nevanlinna